American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 118 found      Go to page: 1 2 3 4

[31] L. Dawson, H. McGahagan and G. Ponce. On the decay properties of solutions to a class of Schrödinger equations. Proc. Amer. Math. Soc. 136 (2008) 2081-2090. MR 2383514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Zhongwei Shen and Peihao Zhao. Uniform Sobolev inequalities and absolute continuity of periodic operators. Trans. Amer. Math. Soc. 360 (2008) 1741-1758. MR 2366961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] P. Álvarez-Caudevilla and J. López-Gómez. Semiclassical analysis for highly degenerate potentials. Proc. Amer. Math. Soc. 136 (2008) 665-675. MR 2358508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Wojciech Czaja and Jacek Zienkiewicz. Atomic characterization of the Hardy space $H^1_L(\mathbb R)$ of one-dimensional Schrödinger operators with nonnegative potentials. Proc. Amer. Math. Soc. 136 (2008) 89-94. MR 2350392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Bernard Helffer and Yuri A. Kordyukov. Semiclassical asymptotics and gaps in the spectra of periodic Schrödinger operators with magnetic wells. Trans. Amer. Math. Soc. 360 (2008) 1681-1694. MR 2357710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Christian Remling. Finite propagation speed and kernel estimates for Schrödinger operators. Proc. Amer. Math. Soc. 135 (2007) 3329-3340. MR 2322765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Masayoshi Takeda and Kaneharu Tsuchida. Differentiability of spectral functions for symmetric $\alpha$-stable processes. Trans. Amer. Math. Soc. 359 (2007) 4031-4054. MR 2302522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Atanas Stefanov. On quadratic derivative Schrödinger equations in one space dimension. Trans. Amer. Math. Soc. 359 (2007) 3589-3607. MR 2302508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] M. C. Vilela. Inhomogeneous Strichartz estimates for the Schrödinger equation. Trans. Amer. Math. Soc. 359 (2007) 2123-2136. MR 2276614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] W. Schlag. A remark on Littlewood-Paley theory for the distorted Fourier transform. Proc. Amer. Math. Soc. 135 (2007) 437-451. MR 2255290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] R. G. Shterenberg. On the structure of the lower edge of the spectrum of the periodic magnetic Schrödinger operator with small magnetic potential. St. Petersburg Math. J. 17 (2006) 865-873. MR 2241429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Alexander Kheyfits. Beurling-Nevanlinna inequality for subfunctions of the stationary Schrödinger operator. Proc. Amer. Math. Soc. 134 (2006) 2943-2950. MR 2231618.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Masayoshi Takeda. Gaugeability for Feynman-Kac functionals with applications to symmetric $\alpha$-stable processes. Proc. Amer. Math. Soc. 134 (2006) 2729-2738. MR 2213753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] F. Bentosela, Ph. Briet and L. Pastur. Spectral analysis of the generalized surface Maryland model. St. Petersburg Math. J. 16 (2005) 923-942. MR 2117447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Steffen Klassert, Daniel Lenz, Norbert Peyerimhoff and Peter Stollmann. Elliptic operators on planar graphs: Unique continuation for eigenfunctions and nonpositive curvature. Proc. Amer. Math. Soc. 134 (2006) 1549-1559. MR 2199204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Cheonghee Ahn and Yonggeun Cho. Lorentz space extension of Strichartz estimates. Proc. Amer. Math. Soc. 133 (2005) 3497-3503. MR 2163584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Yong Hah Lee. Asymptotic Dirichlet problem for the Schrödinger operator via rough isometry. Proc. Amer. Math. Soc. 133 (2005) 3411-3420. MR 2161167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] R. G. Shterenberg. An example of a periodic magnetic Schrödinger operator with degenerate lower edge of the spectrum. St. Petersburg Math. J. 16 (2005) 417-422. MR 2068347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Vladimir Georgiev and Angel Ivanov. Existence and mapping properties of the wave operator for the Schrödinger equation with singular potential. Proc. Amer. Math. Soc. 133 (2005) 1993-2003. MR 2137865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Didier Smets. Nonlinear Schrödinger equations with Hardy potential and critical nonlinearities. Trans. Amer. Math. Soc. 357 (2005) 2909-2938. MR 2139932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] V. Bruneau, A. Pushnitski and G. Raikov. Spectral shift function in strong magnetic fields. St. Petersburg Math. J. 16 (2005) 181-209. MR 2069004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] A. G. Brusentsev. Selfadjointness of elliptic differential operators in $L_2(G)$, and correction potentials. Trans. Moscow Math. Soc. 65 (2004) 31-61. MR 2193436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Mihai Stoiciu. An estimate for the number of bound states of the Schrödinger operator in two dimensions. Proc. Amer. Math. Soc. 132 (2004) 1143-1151. MR 2045431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Zhongwei Shen. The spectrum of Schrödinger operators with positive potentials in Riemannian manifolds. Proc. Amer. Math. Soc. 131 (2003) 3447-3456. MR 1990634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Jiaquan Liu and Zhi-Qiang Wang. Soliton solutions for quasilinear Schrödinger equations, I. Proc. Amer. Math. Soc. 131 (2003) 441-448. MR 1933335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Zhen-Qing Chen. Gaugeability and conditional gaugeability. Trans. Amer. Math. Soc. 354 (2002) 4639-4679. MR 1926893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Björn Gabriel Walther. Sharp maximal estimates for doubly oscillatory integrals. Proc. Amer. Math. Soc. 130 (2002) 3641-3650. MR 1920044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Giorgio Metafune and Diego Pallara. On the location of the essential spectrum of Schrödinger operators. Proc. Amer. Math. Soc. 130 (2002) 1779-1786. MR 1887026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Peter Kuchment and Sergei Levendorskiî. On the structure of spectra of periodic elliptic operators. Trans. Amer. Math. Soc. 354 (2002) 537-569. MR 1862558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Ahmed Mohammed. Weak Harnack's Inequality for non-negative solutions of elliptic equations with potential. Proc. Amer. Math. Soc. 129 (2001) 2617-2621. MR 1838784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 118 found      Go to page: 1 2 3 4